# SDR SWAA022504

- Difficulty date: October 20, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 7,708 hours, 4,467 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, SWA SI 11038-55, BOTH LT/RT ELEVATOR TAB HINGE BUSHINGS WORN AT NR 2, NR 3 AND NR 4 HINGE ATTACH POINTS.  REMOVED AND REPLACED HINGE BUSHINGS PER MM.
